Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2022 | Published | Journal Article | IST-REx-ID: 10642 |

Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10643 |

Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10732 |

Thermalisation for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Journal of Functional Analysis 282 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Journal of Functional Analysis 282 (2022).
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
2022 | Published | Journal Article | IST-REx-ID: 11418 |

Normal fluctuation in quantum ergodicity for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Probability 50 (2022) 984–1012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Probability 50 (2022) 984–1012.
2022 | Published | Journal Article | IST-REx-ID: 11732 |

The BCS energy gap at high density
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12110 |

Interior-boundary conditions for the Dirac equation at point sources in three dimensions
S.J. Henheik, R. Tumulka, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.J. Henheik, R. Tumulka, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12148 |

Rank-uniform local law for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Forum of Mathematics, Sigma 10 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Forum of Mathematics, Sigma 10 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12179 |

On the condition number of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
2022 | Published | Journal Article | IST-REx-ID: 12184 |

On adiabatic theory for extended fermionic lattice systems
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12214 |

The isometry group of Wasserstein spaces: The Hilbertian case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
2022 | Published | Journal Article | IST-REx-ID: 12232 |

Density of small singular values of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
2022 | Published | Journal Article | IST-REx-ID: 12243 |

Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12290 |

Optimal multi-resolvent local laws for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022) 1–38.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022) 1–38.
2021 | Published | Journal Article | IST-REx-ID: 10221 |

Eigenstate thermalization hypothesis for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
2021 | Published | Journal Article | IST-REx-ID: 10285 |

On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
[Published Version]
View
| Files available
| DOI
G. Dubach, Electronic Journal of Probability 26 (2021).
2021 | Published | Journal Article | IST-REx-ID: 9550 |

Equipartition principle for Wigner matrices
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
2021 | Published | Journal Article | IST-REx-ID: 9912 |

Scattering in quantum dots via noncommutative rational functions
L. Erdös, T.H. Krüger, Y. Nemish, Annales Henri Poincaré 22 (2021) 4205–4269.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, T.H. Krüger, Y. Nemish, Annales Henri Poincaré 22 (2021) 4205–4269.
2021 | Published | Journal Article | IST-REx-ID: 9036 |

The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
D. Virosztek, Advances in Mathematics 380 (2021).
2021 | Submitted | Preprint | IST-REx-ID: 9230 |

Maxima of a random model of the Riemann zeta function over intervals of varying length
L.-P. Arguin, G. Dubach, L. Hartung, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
L.-P. Arguin, G. Dubach, L. Hartung, ArXiv (n.d.).